# SDR GTIA030447

- Difficulty date: May 6, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INNER WING UPPER FORWARD TRAP PANEL DELAMINATING.  FITTED AND DRILLED NEW RT WING INNER UPPER FORWARD TRAP PANEL.  INSTALLED NEW RT WING INNER UPPER PANEL. (M)
